Nagoya Mathematical Journal

A construction of peak functions on locally convex domains in ${\bf C}^n$

Sanghyun Cho

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 140 (1995), 167-176.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118774643

Mathematical Reviews number (MathSciNet)
MR1369485

Zentralblatt MATH identifier
0848.32010

Subjects
Primary: 32E25
Secondary: 32H10

Citation

Cho, Sanghyun. A construction of peak functions on locally convex domains in ${\bf C}^n$. Nagoya Math. J. 140 (1995), 167--176. https://projecteuclid.org/euclid.nmj/1118774643


Export citation

References

  • [1] Bedford, E. and Fornaess, J. E., A construction of peak functions on weakly pseudoconvex domains, Ann. of Math., 107 (1978), 555–568.
  • [2] Bloom, T., C peak functions for pseudoconvex domains of strict type, Duke Math. J., 45 (1978), 133-147.
  • [3] Catlin, D. W.f Subelliptic estimates for the d-Neumann problem on pseudoconvex domains, Ann. of Math., 126 (1987), 131-191.
  • [4] Catlin, D. W., Estimates of invariant metrics on pseudoconvex domains of dimen- sion two, Math. Z., 200 (1980), 429-466.
  • [5] Cho, S., Extension of complex structures on weakly pseudoconvex compact complex manifolds with boundary, Math. Z., 211 (1992), 105-120.
  • [6] Cho, S., Boundary behavior of the Bergman kernel function on some pseudoconvex domains in C, Trans. Amer. Math. Soc, 345 (No.2) (1994), 803-817.
  • [7] Cho, S., Estimates of the Bergman kernel function on certain pseudoconvex domains in C, Math. Z., to appear.
  • [8] Dngelo, J., Real hypersurfaces, order of contact, and applications, Ann. of Math., 115(1982), 615-637.
  • [9] Fornaess, J. E. and McNeal,J., A construction of peak functions on some finite type domains, Amer. J. Math., 116 (No.3) (1994), 737-755.
  • [10] Hakim, M. and Sibony, N., Quelques conditions pour existence de functions-pics dans des domaines pseudoconvexes, Duke Math.J., 44 (1977), 399-406.
  • [11] McNeal, J., Boundary behavior of the Bergman kernel functions in C, Duke Math. J., 58No.2(1989), 499-512.
  • [12] McNeal, J., Local geometry of Decoupled pseudoconvex domain, Proc. in honor of Grauert, H., Aspekte der Math., Vieweg, Berlin (1990), 223-230.
  • [13] McNeal, J., Convex domains of finite type, J. Funct. Anal, 108 (No.2) (1992), 361-373.
  • [14] McNeal, J., Lower bounds on the Bergman metric near a point of finite type, Ann. of Math., 136 (1992), 361-373.
  • [15] McNeal,J., Estimates on the Bergman kernels of convex domains, Adv. in Math,(to appear).
  • [16] Range, R. M., The Caratheodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math., 78 (1978), 173-188. Department of Mathematics Edu. Ptisan University Pusan 609- 735, Korea E-mail chohyowon.cc.pusan.ac.kr